Facebook Pixel
EmpowHER Guest

please is there any side effects for taking the two tablets of postinor2 at once?

By Anonymous April 28, 2017 - 3:50pm
Rate This

please is there any side effects for taking the two tablets at once?

Add a Comment1 Comments


Hi, Anon.

Thank you for contacting us with your concern.

Taking the two pills at once or fairly close together, won't hurt you and will yield the same results.

Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow.


April 29, 2017 - 4:25am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!